question-icon

What causes tremors in hands and dizziness despite having high BP?

default
Posted on Fri, 7 Nov 2014
Question: I am suffering from high blood pressure of 140/92 for last two months.i am taking repace af tablet regularly after dinner. Now my pressure is almost control.but in the morning I feel some tremor in my hands while holding some things.i am also taking daxid drug in morning for hypertension. I have some pain in my neck (backside).now the problem is only tremor in hand and sometimes unbalancing feeling in body.
doctor
Answered by Dr. V. N. S. Parinam (23 minutes later)
Brief Answer:
Dizziness

Detailed Answer:
Thank you for the query

I feel that your tremor and unbalanced feeling (dizziness) could be related to Daxid (sertraline), this is psychiatric drug. I am not sure why were you prescribed this drug. I am happy that your bloood pressure in undercontrol. This drug is not prescribed for blood pressure.

I first suggest you to go back to your treating doctor about this drug Daxid. Once you are clear about the drugs that you use I can help you better with more information.

I


Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. V. N. S. Parinam (24 hours later)
I had sinus problem and I suffered a lot from cold 3 months before there was some blood coming from my left nose for some days.after using some nasal drops I got well.from that time onwards I feel the unbalancing in my legs or dizziness. Is this may related any nerve problem from sinusitis?
doctor
Answered by Dr. V. N. S. Parinam (13 hours later)
Brief Answer:
please see ENT doctor

Detailed Answer:
Hi

I think you should better see an ENT specialist. You are complaining all this after cold and sinusitis. A short course of drugs can give you relief. Your ENT doctor can prescribe them to you.

Please do not neglect here as you seem young and may lose work hours because of this problem.
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1731 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes tremors in hands and dizziness despite having high BP?

Brief Answer: Dizziness Detailed Answer: Thank you for the query I feel that your tremor and unbalanced feeling (dizziness) could be related to Daxid (sertraline), this is psychiatric drug. I am not sure why were you prescribed this drug. I am happy that your bloood pressure in undercontrol. This drug is not prescribed for blood pressure. I first suggest you to go back to your treating doctor about this drug Daxid. Once you are clear about the drugs that you use I can help you better with more information. I